RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1985, Volume 37, Issue 4  


Stable limit laws for additive arithmetic functions
N. M. Timofeev
465
A property of torsion points
V. A. Dem'yanenko
474
Constructive boolean algebras with almost-identical automorphisms
A. S. Morozov
478
0-dimensional groups with a compact space of subgroups
I. V. Protasov
483
PRO-p-groups with a single defining relation
V. M. Tsvetkov
491
Some singular integrals in regions with quasiconformal boundary
V. I. Belyi, I. V. Gridasova
497
Support function of a fuzzy set and its characteristic properties
V. N. Bobylev
507
Algebraic equations on $L$-spaces
M. A. Illarionov
514
$G$-convergence of elliptic operators in nondivergence form
N. V. Krylov
522
Functions of class $B^1_1$ on unit circle and Hankel kernel operators
S. È. Nechaev
528
Uniform equiconvergence of expansions with respect to a system of exponential functions and in the trigonometric Fourier series
T. A. Samarskaya
532
A series of invariant characteristics of extremum and the logarithmic asymptotic of Laplace integrals
V. R. Struletskaya, V. Yu. Subochev, A. M. Chebotarev
545
Analog of the Painlevé theorem for elliptic systems
N. N. Tarkhanov
554
Metric spaces of diffeomorphisms
V. M. Millionshchikov
561
Cell structures and homogeneity
A. V. Arkhangel'skii
580
Mixers, the converse of a theorem of van Mill and van de Vel
A. N. Dranishnikov
587
A family of probability distributions
A. V. Nagaev, S. M. Shkol'nik
594
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019